Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: ?
Life Threatening? No
Write-up: Angioedema; Depressed level of consciousness; Toxic epidermal necrolysis; Oxygen saturation decreased; Hypotension; Skin exfoliation; Coma scale abnormal; Rash maculo-papular; Hypothermia; Pruritus; Rash; Swelling face; shortness of breath; felt a bit unwell; Possible anaphylaxis; Multi-organ failure; Steven Johnson syndrome; This is a spontaneous report from a contactable physician downloaded from the Regulatory Authority-WEB GB-MHRA-ADR 24566668. An 86-year-old male patient received bnt162b2 (PFIZER-BIONTECH COVID-19 VACCINE), via unknown route on 22Dec2020 at single dose for covid-19 vaccination. Medical history included food allergy: pineapple from an unknown date and unknown if ongoing, and eczema. The patient''s concomitant medications were not reported. The patient experienced swelling face on 25Dec2020, angioedema, depressed level of consciousness, rash maculo-papular, hypotension, hypothermia, pruritus, oxygen saturation decreased, rash, skin exfoliation, coma scale abnormal, toxic epidermal necrolysis on 28Dec2020. All these events were reported as serous per death and hospitalization. Outcome was reported as fatal. The patient also experienced Multi-organ failure, possible anaphylaxis, Steven Johnson syndrome on an unspecified date in Dec2020, felt a bit unwell on 25Dec2020, shortness of breath on 27Dec2020. Seriousness for these events was not provided. Outcome of these events was not provided. The patient died on 29Dec2020. An autopsy was not performed. Medical cause of death was reported as toxic epidermal necrolysis and multi-organ failure. Event details: Family noted on Christmas day he had dinner with them all and noticed his face was swollen and he felt a bit unwell. Possible anaphylaxis, Steven Johnson syndrome as a result of covid-19 vaccination. Patient presented 5 days post COVID-19 vaccine with shortness of breath. On Examination: peeling skin and widespread macula-papular rash and brown scaling over scalp, angiodema, itchy, reduced conciousness, desaturating, hypothermia and hypotensive. Multi-organ failure. Administered hydrocortisone IV (intravenous) and 2 x 0.5mL of adrenaline + fluids - some improvement in GCS (Glasgow coma scale) but not fully rousable onward - decision was made to place on ICP (integrated care pathway). Blood cultures negative. No follow-up attempts are possible, information on batch numbers cannot be obtained.; Reported Cause(s) of Death: multi-organ failure; Toxic epidermal necrolysis
Copyright © 2021 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166